Aa
A
A
A
Close
Teen Health Community
2.86k Members
Avatar universal

I don't know why my face has puffed up please help

Please try to help me.AND PLEASE READ ALL OF THIS IT MEANS A LOT.Every time I look at myself i know people see the same thing I do that my face has puffed up.I dont know the reason its happened.But Im 16 and I workout Im in shape and I look in the mirror my face is fat.Ive been through tons of stress.The most recent horrible thing Ive been through wasnt more than 5 or 6 months ago.I was having something wrong with my jaw so I went to the doctor.She told me I could be having a seizure so I had to cold turkey the medicine I was taking which I think was prozac or something for depression but I did.I cold turkeyed it and went to see a nureologist in hattisburg.The lady had some guy do the thing with toothpick pricking on my head and see if ive had or could have one.So they eventuallly called and some lady in their office said I had a seizure(She wasnt telling the truth or she just didnt know what she was talking about)so I went back to hattisburg to the nureologist and she put me on 3 diffrent medications.dont even remember the names but one was 500 milograms incase I ever had pain for something.Just a week after  medication I started having side effects I was talking to myself constantly and I litterally had know idea I was doing it!!I did it in the shower even around people when noone was looking and the worst part is I couldnt sleep because all I would do is stay up and talk to myself.I literally honest to God stayed up all night long doing that and It was until the morning when I heard the birds singing and saw light come through my window I just did not sleep!this went on for  3 and a half months and another effect was laughing.I would go to school and church and even at home and laugh like a lunatic over nothing.It was like something was inside me that I couldnt stop laughing.I got to a point after not even being able to do any work at school where I just knew I was losing my mind.I tried and tried to tell the doctor I had side effects she wouldnt listen to a single word I said to her.Everytime I talked to her about it she treated me like I was crazy and said there werent any.The only reason I didnt stop taking them is because i was scared Id have a seizure.I was also having one more side effect before I got off the medicine.I wouldnt eat a single thing.I was getting skinner each day.This was causing malnutrition.I was so dizzy and felt like I was out of shape and needed to be on diet I was so skinny(couldnt think straight)and That day I ate all kinds of food being so hungry and I could think straighter.trying to get off the medication and also going through verbal abuse through all of it I didnt stop telling my family I had enough of it and wanted to stop taking it.My grandmaw finally found a nurologist in New Orleans that was a good man he was far but I didnt care.He saw no signs of seizures at all and that I shouldnt take that medicine.He wouldnt believe what I said about the doctor and I dont blame him. the medicine like i said made me act crazy and laugh like a lunatic.He just cold turkeyed me off all of it and sent me home.The bad nureologist the one that did all that to me had scheduled me 9 months later to come and see her.It  was too long we had already been done with her.I hated her and I still do i wont lie so well never go back.By the time I got off was around easter and was at church trying to read while it was getting out my system and couldnt read straight in front of everybody and it was very embarrising and people in my sunday school class didnt know what to think of it.Eventually after each week on Sunday when It was my turn to read I couldnt read straight.

The point is I know you guys are smart about that stuff and I dont know who else to ask about it I think MALNUTRITION could have done it eithier that STRESS or the MEDICATION AFTER EFFECTS I have done research if it helps I just want my looks back I never used to look like this thats all I want heres my research and like Ive said ive been through TONS of stress in the past I Hope this helps you and please try to help me.

COULD HAVE CAME FROM MEDICATION EFFECTS MAKE ME HAVE MALNUTRITION
Malnutrition is the condition that occurs when your body does not get enough nutrients.
There are a number of causes of malnutrition. It may result from:
Inadequate or unbalanced diet
Problems with digestion or absorption
Certain medical conditions
Malnutrition can occur if you do not eat enough food. Starvation is a form of malnutrition.
You may develop malnutrition if you lack of a single vitamin in the diet.
In some cases, malnutrition is very mild and causes no symptoms. However, sometimes it can be so severe that the damage done to the body is permanent, even though you survive.
Alternative NamesPuffy face; Swelling of the face; Moon face; Facial edema
There are various reasons that face swelling may occur, and most of them require some sort of medical treatment to fix the issue. Some disorders can result in swelling of the face, such as sinusitis, kidney disease, and malnutrition, though an eye stye, conjunctivitis, and a tooth abscess can also contribute to facial swelling. This is also often a symptom of an allergic reaction, at which point it is typically accompanied by a rash, difficulty breathing, and even swelling inside the mouth. Finally, some drugs can cause face swelling, including commonly used medications like aspirin, penicillin, prednisone, and the substance inside asthma inhalers.
THESE ARE SYMPTOMS THAT I DID HAVE DURING MALNUTRITION FROM THE MEDICINE SO IT MIGHT HAVE CAUSED IT.
Symptoms
Symptoms vary and depend on what is causing the malnutrition. However, some general symptoms include fatigue, dizziness, and weight loss.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We answer your top questions about the flu vaccine.
Yummy eats that will keep your child healthy and happy
Healing home remedies for common ailments
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
Do you ever wonder exactly what happens to your body during your period? Ob/Gyn Elaine Brown, MD, explains the menstrual cycle in-depth.
Is the PS3 the new Prozac … or causing ADHD in your kid?